# SDR SWAA2020050542918

- Difficulty date: April 15, 2020
- Submitted: May 5, 2020
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 56,047 hours, 33,294 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 147A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON TRACK AROUND FASTENER HOLE AT ACB BS907 LBL4 WL171. MARKED / REMOVED AND REPLACED FOR NEW TRACK AT ACB FROM BS887-BS947 LBL4 ITEM 7530392 PO#779084 IAW SRM 51-40-02; SRM 51-40-05 AND DWG 147A7500. 80641U 25APR20
